# SDR CA001129035

- Difficulty date: October 2, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 28,620 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELECTRONIC CENTRALIZED AIRCRAFT MONITORING MESSAGE STROBE LIGHT OFF REGARDLESS OF THE SWITCH POSITION. FOUND STROBE LIGHT CIRCUIT BREAKER POPPED, UNABLE TO RESET. FURTHER INVESTIGATION REVEALED A MAJOR FAULT IN THE WIRING RUNNING ALONG THE REAR SPAR OF THE LEFT HAND WING. WIRING REPAIRED AS PER PRODUCTION PERMIT 2-24-90/351-24-208.
